Limit theorems for the diameter of a random sample in the unit ball

Mayer, Michael; Molchanov, Ilya (2007). Limit theorems for the diameter of a random sample in the unit ball. Extremes, 10(3), pp. 129-150. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-007-0038-y

[img]
Preview
Text
10687_2007_Article_38.pdf - Published Version
Available under License Publisher holds Copyright.

Download (501kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Mayer, Michael and Molchanov, Ilya

ISSN:

1386-1999

Publisher:

Springer Science + Business Media B.V.

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:01

Last Modified:

24 Oct 2019 09:16

Publisher DOI:

10.1007/s10687-007-0038-y

BORIS DOI:

10.7892/boris.26621

URI:

https://boris.unibe.ch/id/eprint/26621 (FactScience: 74727)

Actions (login required)

Edit item Edit item
Provide Feedback